# SDR SIMA20120516004

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 2,939 hours, 19,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT AND LEFT OVER THE WING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW NR 4 BATTERY CHARGER AND BATTERY PER WORKCARD #33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
